# SDR RAIA990907

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AH54450
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4733 - LAX - RIGHT MAIN TIRE BLEW ON TAKEOFF.  MAINTENANCE REPLACED RIGHT MAIN BRAKE ASSY.  (M)
